# SDR SWAA2021091540250

- Difficulty date: July 30, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS540 S-26L WL153. MARKED ; / [01] EVALUATED CRACK ON STR 26L LBL17 BS540 FOUND TO BE OUT OF LIMITS PER SRM-00-03-1A-1 FIG103/ ALLOWABLE DAMAGE 1 DETAIL A AND UPDATED MEASUREMENT TABLE; [02] CUT OUT DAMAGED STRINGER SECTION BS. 500D +13' - BS 540; STR 26L PER SRM 53-00-03-2R-1.; [03] REQUEST NDI; HFEC CUT EDGES FOR CRACK FREE CONDITION.; [04] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CAL ID IS000450 S/N N500D000M120071; [05] RECEIVED REPAIR PARTS FROM OSS STRINGER SECTION AND HAT SECTION ON SWA PO #832526 AND PO #832527 DATED 05 AUG 21; [06] VERIFIED RECEIVED PARTS IN CORRECTIVE ACTION # 5.; [07] LOCATED DRILLED AND TRIMMED NEW STRINGER REPAIR SECTION AND NEW STRINGER HAT SECTION APPLIED CHEMICAL CONVERSION COAT TO REPAIR PARTS AND REPAIR AREA BS 500D+10 TO 540 STRINGER 26L WL 153 AIW SRM 53-00-03-2R-1 STEPS 4 E F G H AND I OK TO PRIME; [08] VERIFIED CORRECTIVE ACTION #7. OK TO PRIME GIVEN.; [09] PRIMED STRINGER REPAIR PARTS AND REPAIR AREA AT BS 500D+10 TO 540 STR 26 L/H WL 153 IAW SRM 53-00-03-2R-1 STEP 4 J OK TO INSTALL; [10] VERIFIED CORRECTIVE ACTION ITEM 9; OK TO INSTALL REPAIR PARTS; [11] INSTALLED REPAIR PARTS AT BS500D+10 TO 540 STR 26 L/H WL 153 SEALED AND APPLIED CIC ALL IAW SRM 53-00-03-2R-1 STEPS 4 K AND L; [12] VERIFIED REPAIR COMPLETE; [13] VERIFIED REPAIR INSTALLED AND COMPLETE IAW SRM 53-00-03-2R-1
